# SDR HNAA2016112100353

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,471 hours, 64,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIM EMERGENCY LIGHT ON RIGHT AFT SIDE OF FUSELAGE.  REMOVED AND REPLACED THE BULB.  OPS CHECKED GOOD.
